# SDR NSVA20120429527

- Difficulty date: April 29, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N342NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4342
- Aircraft time: 2,882 hours, 2,703 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE DUE TO A NR 1 BLEED HOT LIGHT ILLUMINATED WITH BLEED SYSTEM ON MEL.  MX FOUND THE LIGHT COMES ON WITHOUT ENGINES RUNNING MEANING AND INDICATION PROBLEM.  C/W L2 & BLEED MEL WS INDICATION ONLY.
